Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 341 - 350

The Method of an Exact Linearization of n-order Ordinary Differential Equations

Authors
L.M. BERKOVICH
Corresponding Author
L.M. BERKOVICH
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.12How to use a DOI?
Abstract
Necessary and sufficient conditions are found that the n-order nonlinear and nonautonomous ordinary differential equation could be transformed into a linear equation with constant coefficients with the help, generally speaking, nonlocal transformation of dependent and independent variables. These conditions are expressed in termes of factorization through first order nonlinear differential operators. Examples are considered also. "Two subjects that are theoretical physics and integration of differential equations, are quitely impossible one without another, were always developing together, and the success of one of them influenced another" (V.P. Ermakov)
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
341 - 350
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.12How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - L.M. BERKOVICH
PY  - 2006
DA  - 2006/12
TI  - The Method of an Exact Linearization of n-order Ordinary Differential Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 341
EP  - 350
VL  - 3
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.12
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.12
ID  - BERKOVICH2006
ER  -